MathSciNet Relay Station
MathSciNet bibliographic data
MR2168882 (2006f:49051) 49M30 (49Q20 65M99 68T45 94A08)
Esedoḡlu, Selim; Tsai, Yen-Hsi Richard Threshold dynamics for the piecewise constant Mumford-Shah functional. J. Comput. Phys. 211 (2006), no. 1, 367–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement